Para amino-benzoic acid and hiv meds(fosamprenavir)
Sep 30, 2012
I was looking to buy some vitamins for daily use without any iron, the pharmacist recommended this brand "Alive" but at home I read on the label: "Warning:Do not take with sulfonamide since PABA interferes with the activity of this drug". I read online that fosamprenavir is part of this group of drugs. My question if I should not take this vitamin complex at all or should I avoid taking it at the same time with my hiv drugs (I take them in the morning and in the evening) PABA 25 mg
Response from Dr. Henry
Should still be OK though you are correct to be concerned. I would inform your provider so he/she can monitor but I would not expect there to be a problem with that dose of PAMA. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.